# SDR C2XA10CL106

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 20,022 hours, 10,675 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: M835362024M
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 3013 THE CREW REPORTED A "ENG 1 REV DISAGREE" ON THE EICAS IN FLIGHT.  ALSO REPORTED A SPOILER FAIL MESSAGE ON THE EICAS. THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED RELAYS KO479 AND K1202.  OPERATIONAL CHECKS WERE GOOD.
